# SDR JR2R12102017292

- Difficulty date: December 10, 2017
- Submitted: December 10, 2017
- Operation: Air carrier
- Filed by: AAR Aircraft Services Inc, repair station JR2R936K
- Aircraft: N429NV
- Make and model: Doug MD 83
- Aircraft serial: 49385
- Aircraft time: 61,318 hours, 52,849 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Intercostal
- Part number: 5911423108
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LOWER INTERCOSTAL AT AFT DRAIN MAST SEVERELY CORRODED. FOUND DURING PAN REPLACEMENT. REMOVED AND REPLACED INTERCOSTAL WITH NEW INTERCOSTAL IAW SRM 51-10-4, AND 51-30-2.
